# SDR SCNA20170817159

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 52,517 hours, 27,864 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Prox Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LT FORWARD WINDSCREEN, LOWER PROXIMITY LIGHT IS INOPERATIVE. CONNECTED EXIT LIGHT BATTERY PACK M1675 CONNECTOR D10750P AND CONNECTED D12350 TO FWD LEFT WINDSCREEN PROXIMITY LIGHT RECEPTICLE D92352. OP CHECKED GOOD. ACFT IS OK FOR SERVICE.
